What Works

   Side Effects

   Doesn’t Work

Overcoming Klonopin Withdrawal Symptoms Withdrawaling Slowly

Quitting cold turkey is something that isn’t recommended. I’ve read books where people have done this and they went through siezures. Not a good thing.

I was stupid to try it a few times. Believe me, it doesn’t work. The tricks that your mind plays on you and being totally disoriented with your skin crawling and for me, not being able to talk right or stumble over my words – it’s just horrible, not to mention the pounding headaches. Yes my friend, the klonopin withdrawal symptoms can be rather nasty.

I would recommend withdrawaling from Klonopin by cutting doses down. For an example, if you are taking 1 mg of klonopin every day, try cutting it to .75 – actually, always try to cut by quarters, not by halves. In my problem with the withdrawals, I find that cutting my dosage for an example from 2 mgs to 1.5 doesn’t help me one bit. However, if I cut it to 1.75, my body (or mind) doesn’t really miss it.

So remember, if you want to withdrawal slowly from klonopin, cut it by .25 until you are comfortable with it and ready to lower it by another .25 mgs. Also – quitting cold turkey doesn’t help. It would actually take longer to kick the symptoms according to a lot of reports that I have read.